The Annals of Mathematical Statistics

A Functional Equation for Wishart's Distribution

G. Rasch

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 19, Number 2 (1948), 262-266.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177730251

Digital Object Identifier
doi:10.1214/aoms/1177730251

Mathematical Reviews number (MathSciNet)
MR25115

Zentralblatt MATH identifier
0041.46102

JSTOR
links.jstor.org

Citation

Rasch, G. A Functional Equation for Wishart's Distribution. Ann. Math. Statist. 19 (1948), no. 2, 262--266. doi:10.1214/aoms/1177730251. https://projecteuclid.org/euclid.aoms/1177730251


Export citation